# SDR 9619366304

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE AT LAVATORY DR2R, DL4L2 AND AT DOOR 3R.  RECONNECTED WIRES AND REPLACED LIGHT SOCKETS, OPERATIONAL CHECK GOOD.
